Extraction of Solitons in Optical Fibers for the (2+1)-Dimensional Perturbed Nonlinear Schrödinger Equation Via the Improved Modified Extended Tanh Function Technique

Authors

  • Islam Samir Department of Physics and Mathematics Engineering, Faculty of Engineering, Ain Shams University, Cairo, Egypt
  • Ola El-Sham Basic and Applied Science Department, College of Engineering and Technology, Arab Academy for Science, Technology and Maritime Transport, Cairo, Egypt
  • Reda El-barkoki Department of Physics and Mathematics Engineering, Faculty of Engineering, Ain Shams University, Cairo, Egypt
  • Hamdy M. Ahmed Department of Physics and Engineering Mathematics, Higher Institute of Engineering El Shorouk Academy, Cairo, Egypt
  • W. Abbas Basic and Applied Science Department, College of Engineering and Technology, Arab Academy for Science, Technology and Maritime Transport, Cairo, Egypt
  • M. S. Hashemi Department of Mathematics, Basic Science Faculty, University of Bonab, Bonab, Iran https://orcid.org/0000-0002-5529-3125

DOI:

https://doi.org/10.37256/cm.5220244301

Keywords:

perturbed nonlinear Schrödinger equation, optical solitons, bright soliton, dark soliton, exact solutions, nonlinear partial differential equations

Abstract

The presented research investigates the (2+1)-dimensional perturbed nonlinear Schrödinger model. This model takes into account various effects such as fourth order dispersion, intermodal dispersion, nonlinear dispersion, group velocity dispersion, Kerr nonlinearity and self steepening effects. This model simulates the estimation of optical solitons and a variety of broadcasting networks’ transmission in nonlinear fiber optics. The proposed model is studied using the improved modified extended tanh function technique. For the proposed model, several solitons and other solutions are generated. These solutions including {bright, dark and singular} solitons, singular periodic and Jacobi elliptic solutions. By introducing the two- and three-dimensional graphs, the physical behavior of the retrieved solutions is displayed.

Downloads

Published

2024-04-25

How to Cite

1.
Samir I, El-Sham O, El-barkoki R, M. Ahmed H, Abbas W, Hashemi MS. Extraction of Solitons in Optical Fibers for the (2+1)-Dimensional Perturbed Nonlinear Schrödinger Equation Via the Improved Modified Extended Tanh Function Technique. Contemp. Math. [Internet]. 2024 Apr. 25 [cited 2024 May 28];5(2):1922-35. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/4301